MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 PowerPort MRI, 9.6 Fr. Silicone, Inter. Kit w/Suture Plug, S/L; Port & Catheter, Implanted, subcutaneous, Intravascular

C.R. Bard, Inc. (BASD) -3006260740 PowerPort MRI, 9.6 Fr. Silicone, Inter. Kit w/Suture Plug, S/L; Port & Catheter, Implanted, subcutaneous, Intravascular
Catalog Number 1859600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Hematoma (1884)
Date of Event 01/06/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the litigation process that, on (b)(6) 2014, a patient underwent port placement via the right internal jugular vein for the treatment of b cell lymphoma.Approximately two days later, on (b)(6) 2014, the patient experienced bruising at the port site.Additionally, approximately two days later, on (b)(6) 2014, hematoma was observed around the insertion site.Subsequently, the port was removed on (b)(6) 2015.However, the current status of the patient remains unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this lot.Investigation summary: the physical device was not returned for evaluation.The medical records allege that, power port m.R.I.Implantable port was implanted in a patient via the right internal jugular vein for the treatment of b cell lymphoma.Two days later skin around the port insertion was bruised.Two days later there was hematoma around the insertion site.Subsequently, one year, two months, twenty five days later the port was removed.Therefore, it can be confirmed that the patient experienced bruise and hematoma.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PowerPort MRI, 9.6 Fr. Silicone, Inter. Kit w/Suture Plug, S/L
Common Device Name
Port & Catheter, Implanted, subcutaneous, Intravascular
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50067080
Report Number3006260740-2026-05307
Device Sequence Number18762075
Product Code LJT
UDI-Device Identifier00801741027208
UDI-Public(01)00801741027208(17)150930(10)REXH1915
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K073423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Catalogue Number1859600
Device Lot NumberREXH1915
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Atorvastatin; Bifibacterium lactobacillus; Carvedilol; Folid acid; Levothyroxine; Pantoprazole; Prednisone
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight231 LB
Patient RaceWhite